# SDR CA030731016

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 35,939 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE BOTH THE STARBOAD AND PORT HYDRAULIC PUMP LOW FLOW WARNING LIGHTS ILLUMINATED AND THE SYSTEM PRESSURE DROPPED TO ABOUT 1600-1700 PSI AND SEEMED TO STABILIZE AT THAT RANGE. AIRCRAFT WAS DIVERTED TO YXY. THE LANDING GEAR EXTENDED NORMALLY. A LEAK WAS FOUND IN A HYDRAULIC LINE AND THE HYDRAULIC OIL LEVEL HAD DROPPED. THE HYDRAULIC LINE FROM THE HYDRAULIC FILTER IN LT NACELLE WAS FOUND LOOSE, LINE WAS TIGHTENED, FLUID REPLENISHED, HYDRAULIC SYSTEM BLED AND CHECKED, NO LEAKS.  AIRCRAFT RETURNED TO SERVICE.
